# SDR TSAA0521036

- Difficulty date: August 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N744AL
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 0123FA2
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 493 SNA-OGG.  AFTER DEPARTURE FROM SNA CREW NOTED EQUIPMENT COOLING SUPPLY OFF LIGHT ILLUMINATED STEADY IN NORMAL POSITION FLICKERING IN ALTERNATE POSITION.  CREW RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LOW AIRFLOW SENSOR, OPS AND LEAK CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  FLIGHT CREW CONDUCTED IN-FLIGHT VERIFICATION OF EQUIPMENT COOLING AND FOUND SYSTEM OPERATING NORMALLY.
